# SDR DALA1209940952

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 58,904 hours, 43,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND R2 DOOR SLIDE LANYARD MISROUTED.  MAINTENANCE CORRECTLY ROUTED SLIDE LANYARD PER AMM.  AIRCRAFT OKAY FOR SERVICE.
